Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Extremely painful periods, vomiting, diarrhea, dizziness. No relief with hot water bottle, common pain relievers. Can I take spasmo-cibalgin tablets?

Hi. I suffer from extremely painful periods. They mess with everything below my stomach . I throw up, mostly get horrible diarrhea (often at the same time), I feel dizzy and at some point during the middle of all this, I get delirious. I heard about spasmo-cibalgin tablets. Do I need to be prescribed those, or can I just go to the pharmacy and buy them? If there is anything else you can reccommend that is easily attainable? The usual remedies such as hot bath, hot water bottle, tea, or common pain-relievers do not work. I usually end up throwing them back up, and with the hot water bottle, it helps my cramps , but makes my stomach worse-i.e, I end up getting sick from the heat. Thanks, Sketti.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
You seem to be having severe menstrual symptoms.
You can go and buy the tablets from the pharmacy.
Any antispasmodic would work as well.
If the usual remedies do not help, then you can try taking oral contraceptive pills for 2 - 3 months.
They will reduce the symptoms.
All the best
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor